# SDR HALA20250109011

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 14,006 hours, 3,146 cycles
- Engine: Iae PW1133GJM
- Engine time: 16,380 hours, 3,368 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - IN CRUISE AT FL320 ENG 2 FIRE LOOP B FAULT. REMOVED RH ENG AFT FIRE/OVERHEAT DETECTOR 4001WD2 PER AMM 26-12-17-000-803A. INSTALLED RH ENG FIRE/OVERHEAT DETECTOR 4001WD2 PER AMM 26-12-17-400-803-A. OPS CK GOOD. SECURITY CK GOOD.
